# SDR AU970283

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320D1A
- Propeller: Hartzl HCC2YL1
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Part number: NAS6606D604
- Condition: Wrong Part
- Location: Propeller Hub
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB BOLTS (4OFF) INCORRECT PARTS. BOLTS MEASURE .375 -CORRECT MEASUREMENT .371. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
